Alert archive / Washington / Wind Advisories in 2025

Wind Advisory 17, NWS Spokane, WA

December 17, 2025Douglas County, Okanogan County, Washington

NWS Spokane, WA issued this wind advisory at Dec 17, 2025, 1:20 AM PST for Douglas County, Okanogan County, Washington. It took effect at Dec 17, 2025, 6:00 AM PST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 17, 2025, 1:20 AM PST (09:20 UTC)
In effect from
Dec 17, 2025, 6:00 AM PST
Expired
Dec 17, 2025, 4:00 PM PST
In force
10 hr
Issued by
NWS Spokane, WA

Counties Douglas County, WA, Okanogan County, WA

The radar

The Spokane radar (KOTX), 164 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 00:00Z, 9.3 hours before the alert went out and 438 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 00:00Z on 2025-12-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 00:00Z on 2025-12-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 321 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
321 m²/s²
0-3 km storm-relative helicity
439 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

937 
WWUS76 KOTX 170920
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
120 AM PST Wed Dec 17 2025

IDZ001>004-026-027-WAZ031>038-041-044-047-048-171730-
/O.CON.KOTX.HW.W.0005.000000T0000Z-251218T0000Z/
Northern Panhandle-Coeur d'Alene Area-Idaho Palouse-Central
Panhandle Mountains-Lewiston Area-Lewis and Southern Nez Perce
Counties-Northeast Blue Mountains-Lower Garfield and Asotin
Counties-Washington Palouse-Moses Lake Area-Upper Columbia Basin-
Spokane Area-Northeast Mountains-Okanogan Highlands-Wenatchee
Area-Waterville Plateau-Central Chelan County-Western Chelan
County-
Including the cities of Genesee, Athol, Ritzville, Flowery Trail
Road, Alpowa Summit, Harrington, Stevens Pass, Osburn, Lapwai,
Pomeroy, Boulder Creek Road, Fairfield, Worley, Colfax, Rockford,
Number 1 Canyon, Clarkston, Mullan, Eastport, Grand Coulee,
Gifford, Peck, Fernwood, Wallace, Cloverland Road, Culdesac,
Tekoa, Priest River, Moses Lake, Quincy, Oakesdale, Cashmere,
Potlatch, Metaline, Badger Mountain Road, Othello, Highway
20 Wauconda Summit, Pangborn Airport, Number 2 Canyon, Cheney,
Entiat, Peola, Moscow, Bonners Ferry, Nezperce, Pinehurst,
Soldiers Meadow Road, St. Maries, Mountain Road, Wilbur, Airway
Heights, Lookout Pass, Holden Village, Schweitzer Mountain Road,
Ione, Metaline Falls, Deer Park, Craigmont, Coulee City, Kettle
Falls, Creston, Colville, Uniontown, Newport, Mansfield,
Republic, Tiger, Pullman, Hayden, Anatone, Sandpoint, Kamiah,
Wauconda, Inchelium, Clark Fork, Lewiston, Orin-Rice Road, Post
Falls, Davenport, Coeur d'Alene, Leavenworth, Ephrata,
Winchester, Chesaw Road, Sherman Pass, Downtown Spokane, Kellogg,
Plummer, Rosalia, Springdale-Hunters Road, Fourth Of July Pass,
Dobson Pass, Chewelah, La Crosse, Odessa, Chelan, Plain,
Stehekin, Wenatchee, Spokane Valley, Northport, Waterville,
Fruitland, and Lewiston Grade
120 AM PST Wed Dec 17 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS 
AFTERNOON...

* WHAT...Southwest winds 30 to 45 mph with gusts up to 65 mph 
  expected. Isolated gusts up to 75 mph.

* WHERE...Portions of North and North Central Idaho and Central, 
  East Central, North Central, Northeast, and Southeast Washington.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

WAZ043-049-171730-
/O.NEW.KOTX.WI.Y.0017.251217T1400Z-251218T0000Z/
Okanogan Valley-Western Okanogan County-
Including the cities of Tonasket, Disautel Pass, Nespelem, Twisp,
Omak, Oroville, Mazama, Okanogan, Bridgeport, Conconully, Methow,
Loup Loup Pass, Brewster, and Winthrop
120 AM PST Wed Dec 17 2025

...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 4 PM PST THIS 
AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Tonasket, Disautel Pass, Nespelem, Twisp, Omak, Oroville, 
  Mazama, Okanogan, Bridgeport, Conconully, Methow, Loup Loup Pass, 
  Brewster, and Winthrop.

* WHEN...From 6 AM this morning to 4 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

SVH
2 follow-up statements
437 
WWUS76 KOTX 171725
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
925 AM PST Wed Dec 17 2025

IDZ001>004-026-027-WAZ031>038-041-044-047-048-180000-
/O.CON.KOTX.HW.W.0005.000000T0000Z-251218T0000Z/
Northern Panhandle-Coeur d'Alene Area-Idaho Palouse-Central
Panhandle Mountains-Lewiston Area-Lewis and Southern Nez Perce
Counties-Northeast Blue Mountains-Lower Garfield and Asotin
Counties-Washington Palouse-Moses Lake Area-Upper Columbia Basin-
Spokane Area-Northeast Mountains-Okanogan Highlands-Wenatchee
Area-Waterville Plateau-Central Chelan County-Western Chelan
County-
Including the cities of Clark Fork, Harrington, Wauconda, Odessa,
Peck, Cloverland Road, Kellogg, Clarkston, Craigmont, Cheney,
Holden Village, Inchelium, Othello, Highway 20 Wauconda Summit,
Dobson Pass, Alpowa Summit, Plain, Colfax, Hayden, Moscow,
Mountain Road, Schweitzer Mountain Road, Moses Lake, Flowery
Trail Road, Anatone, Ione, Cashmere, Oakesdale, Airway Heights,
Wilbur, Newport, Winchester, Mansfield, Fernwood, Tekoa,
Ritzville, Sandpoint, Republic, Chelan, Sherman Pass, Orin-Rice
Road, St. Maries, Culdesac, Rockford, Fourth Of July Pass,
Springdale-Hunters Road, Tiger, Uniontown, Number 1 Canyon,
Spokane Valley, Soldiers Meadow Road, Ephrata, Pullman, Metaline,
Stehekin, Creston, Athol, Gifford, Chewelah, Deer Park, Pangborn
Airport, Coulee City, Potlatch, Waterville, Stevens Pass, Coeur
d'Alene, La Crosse, Quincy, Davenport, Fairfield, Wallace,
Osburn, Grand Coulee, Lewiston Grade, Pomeroy, Leavenworth,
Metaline Falls, Lookout Pass, Fruitland, Badger Mountain Road,
Downtown Spokane, Entiat, Priest River, Post Falls, Eastport,
Colville, Boulder Creek Road, Bonners Ferry, Kamiah, Plummer,
Worley, Chesaw Road, Wenatchee, Rosalia, Nezperce, Mullan, Kettle
Falls, Pinehurst, Lewiston, Number 2 Canyon, Genesee, Peola,
Lapwai, and Northport
925 AM PST Wed Dec 17 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS 
AFTERNOON...

* WHAT...Southwest winds 20 to 45 mph with gusts of 50 to 65 mph 
  expected. Isolated gusts up to 75 mph.

* WHERE...Portions of North and North Central Idaho and Central, 
  East Central, North Central, Northeast, and Southeast Washington.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

WAZ043-049-180000-
/O.CON.KOTX.WI.Y.0017.000000T0000Z-251218T0000Z/
Okanogan Valley-Western Okanogan County-
Including the cities of Tonasket, Omak, Mazama, Brewster,
Nespelem, Okanogan, Loup Loup Pass, Oroville, Methow, Twisp,
Disautel Pass, Bridgeport, Conconully, and Winthrop
925 AM PST Wed Dec 17 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

* WHAT...Southwest winds 15 to 30 mph with gusts up to 45 mph.

* WHERE...Tonasket, Omak, Mazama, Brewster, Nespelem, Okanogan, Loup 
  Loup Pass, Oroville, Methow, Twisp, Disautel Pass, Bridgeport, 
  Conconully, and Winthrop.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

OTX
946 
WWUS76 KOTX 172355
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
355 PM PST Wed Dec 17 2025

IDZ001>004-026-027-WAZ031>038-041-044-047-048-180100-
/O.EXP.KOTX.HW.W.0005.000000T0000Z-251218T0000Z/
Northern Panhandle-Coeur d'Alene Area-Idaho Palouse-Central
Panhandle Mountains-Lewiston Area-Lewis and Southern Nez Perce
Counties-Northeast Blue Mountains-Lower Garfield and Asotin
Counties-Washington Palouse-Moses Lake Area-Upper Columbia Basin-
Spokane Area-Northeast Mountains-Okanogan Highlands-Wenatchee
Area-Waterville Plateau-Central Chelan County-Western Chelan
County-
Including the cities of Clark Fork, Harrington, Wauconda, Odessa,
Peck, Cloverland Road, Kellogg, Clarkston, Craigmont, Cheney,
Holden Village, Inchelium, Othello, Highway 20 Wauconda Summit,
Dobson Pass, Alpowa Summit, Plain, Colfax, Hayden, Moscow,
Mountain Road, Schweitzer Mountain Road, Moses Lake, Flowery
Trail Road, Anatone, Ione, Cashmere, Oakesdale, Airway Heights,
Wilbur, Newport, Winchester, Mansfield, Fernwood, Tekoa,
Ritzville, Sandpoint, Republic, Chelan, Sherman Pass, Orin-Rice
Road, St. Maries, Culdesac, Rockford, Fourth Of July Pass,
Springdale-Hunters Road, Tiger, Uniontown, Number 1 Canyon,
Spokane Valley, Soldiers Meadow Road, Ephrata, Pullman, Metaline,
Stehekin, Creston, Athol, Gifford, Chewelah, Deer Park, Pangborn
Airport, Coulee City, Potlatch, Waterville, Stevens Pass, Coeur
d'Alene, La Crosse, Quincy, Davenport, Fairfield, Wallace,
Osburn, Grand Coulee, Lewiston Grade, Pomeroy, Leavenworth,
Metaline Falls, Lookout Pass, Fruitland, Badger Mountain Road,
Downtown Spokane, Entiat, Priest River, Post Falls, Eastport,
Colville, Boulder Creek Road, Bonners Ferry, Kamiah, Plummer,
Worley, Chesaw Road, Wenatchee, Rosalia, Nezperce, Mullan, Kettle
Falls, Pinehurst, Lewiston, Number 2 Canyon, Genesee, Peola,
Lapwai, and Northport
355 PM PST Wed Dec 17 2025

...HIGH WIND WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON...

Winds have subsided below warning criteria and will continue to 
decrease through the remainder of the evening.

$$

WAZ043-049-180100-
/O.EXP.KOTX.WI.Y.0017.000000T0000Z-251218T0000Z/
Okanogan Valley-Western Okanogan County-
Including the cities of Tonasket, Omak, Mazama, Brewster,
Nespelem, Okanogan, Loup Loup Pass, Oroville, Methow, Twisp,
Disautel Pass, Bridgeport, Conconully, and Winthrop
355 PM PST Wed Dec 17 2025

...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON...

Winds have subsided below advisory criteria and will continue to 
decrease through the remainder of the evening.

$$

Solveig

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Dec 16, 10:06 PM PST, 3 hours 14 minutes earlier. Its key messages:

  • High confidence for high winds Tuesday night into Wednesday morning with a 40% to 80% chance of wind gusts greater than 60 mph across much of the region. Tree and powerline damage and widespread power outages possible.
  • Rain and high mountain snow through early Wednesday to bring additional river rises and mud and rock slide concerns to Cascades and Idaho Panhandle.
  • High confidence for heavy mountain snow impacting the Cascades starting overnight Tuesday. There is a 90% chance of 2 feet or more of snow at Stevens Pass through Friday afternoon.
Area forecast discussion, Dec 16, 10:06 PM PST, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
1006 PM PST Tue Dec 16 2025

.KEY MESSAGES...

- High confidence for high winds Tuesday night into Wednesday
  morning with a 40% to 80% chance of wind gusts greater than 60
  mph across much of the region. Tree and powerline damage and
  widespread power outages possible.

- Rain and high mountain snow through early Wednesday to bring
  additional river rises and mud and rock slide concerns to
  Cascades and Idaho Panhandle.

- High confidence for heavy mountain snow impacting the Cascades
  starting overnight Tuesday. There is a 90% chance of 2 feet
  or more of snow at Stevens Pass through Friday afternoon.

&&

.SYNOPSIS...
An extremely active pattern will continue to impact the Inland
Northwest through Thursday. Rain and high mountain snow through
Tuesday night, will bring additional river rises with mud and
rock slide concerns in steep terrain of the Cascades and Idaho
Panhandle. Strong, potentially damaging winds, then develop
Tuesday night into Wednesday, as well as rain transitioning to
heavy snow at some pass levels. Temperatures cool toward the
end of the week but still remain above normal. Additional
weather systems are forecast to bring more snow to the mountains
and a wintry mix to rain to the valleys heading through the
rest of the week.

&&

.DISCUSSION...

...VERY ACTIVE WEATHER PATTERN CONTINUES THROUGH THURSDAY WITH
RENEWED FLOODING CONCERNS FOR CASCADES AND NORTH ID PANHANDLE
TUESDAY, HIGH WINDS TUESDAY NIGHT INTO WEDNESDAY, AND HEAVY
MOUNTAIN SNOW FOR THE CASCADES WEDNESDAY THROUGH THE END OF THE
WEEK...

Tonight through Wednesday: Expanding precipitation, lowering
snow levels and damaging winds will be the weather picture of
the period. A cold front rapidly pushes across the area late
tonight into Wednesday morning. This feature is currently off
the coast and it projected to push onto the coast before
midnight and rapidly move into eastern WA overnight into early
Wednesday. Precipitable water values rise to around 0.50 to 0.80
inches (180-250% of normal), peaking with thaT front. Tuesday
overnight into early Wednesday morning will have the highest
precipitation potential outside the mountains. The mountains
will see a more prolonged high precipitation potential, relative
to the lowlands. This moisture tap is not at deep or at
prolonged as recent ones. The front will lower snow levels
bringing rain changing to snow in the mountains. So the higher
impacts from snow will be developing overnight into Wednesday,
especially near the Cascades. The Idaho Panhandle and northern
mountain passes could also see some light snow accumulation
impacts Tuesday overnight into Wednesday. The other feature of
the cold front will be the potential for embedded t-storms.
Models are depicting a could hundred joules of CAPE along the
front which will contribute to that t-storm potential. Those
thunderstorms will have the potential to enhance the already
strong winds expected to impact the area.

 * Winds: Winds are already breezy this afternoon and will
   remain breezy this evening, but the biggest increase is
   expected overnight into Wednesday morning. The strongest wind
   gust potential of 50-60 mph are in the forecast or even near
   70 mph are expected with that cold front and just behind.
   That potential for the near 70 mph winds will be especially
   possible with any convective enhancement, i.e. t-storms with
   the front. So the period between about 11 to 17 UTC/3 AM to 9
   AM Wednesday is the window for the highest winds, then
   speeds slowly decline. This continues to look like a
   significant event, with damaging winds and the potential for
   power outages and difficulties for high profile vehicles.
   High wind warnings remain in place from 10 PM tonight through
   4 PM Wednesday.

 * Precipitation Amounts: Precipitation becomes widespread
   across the region tonight into Wednesday. Forecast totals by
   Wednesday night range from 3 to 5 inches along the Cascade
   Crest, 1 to 3 inches along the mid slopes, and 0.10 to 0.40
   inches for valley floors. The deeper Columbia Basin will see
   the lightest amounts with less 0.10 inches forecast. The ID
   Panhandle will generally range from 0.40 inches to 1 inch
   with higher amounts for the mountains.

 * Snow: Snow levels will rise between 4500 and 6500 feet this
   afternoon, locally lower near the Upper Methow Valley, are
   forecast to rapidly fall to between 1000 and 2000 feet by
   Wednesday morning following the passage of a cold front. This
   rapid drop in snow levels will coincide with precip chances
   ending due to dry air moving in behind the front, so lowland
   snow accumulations are not anticipated. For the Cascades,
   snow will ramp up Tuesday night into Wednesday with 10-20
   inches forecast by Wednesday night near the Cascade crest.
   This is expected to come with the strong winds. Thus, the
   winter storm warning was upgraded to a blizzard warning as
   the winds may result in blowing snow, reducing visibility.
   Other mountain passes including Sherman and Lookout are
   forecast to receive 1 to 3 inches of snow.

Thursday to Tuesday: Another system will spread across the area
Thursday into Friday, with another around of significant
precipitation amounts and breezy/gusty winds. This go-around
snow levels will start lower at around 2-3kft before rising to
around 3-6kft in the afternoon. This will likely bring some
moderate to heavy snow in the mountains again, with the Cascades
potentially seeing feet of snow and the other passes mountain,
such as Sherman and Lookout, seeing moderate snow. So stay tuned
because impacts are possible if heading into the mountain
passes, as highlights will be possible. Lowlands may see a
rain/snow mix to start, then rain. From Saturday to Tuesday a
zonal flow pattern will start to set up over the region.
Precipitation chances will continue, with the higher potential
around the mountains but still moderate outside. The Inland
Northwest will have seasonal temperatures with highs in the 30s
and low 40s. Overnight lows will be in the 20s and low 30s
/Solveig

&&

.AVIATION...
06Z TAFs:

.STRONG COLD FRONT TO BRING CONVECTION AND HIGH WINDS ACROSS THE
INLAND NORTHWEST LATE TUESDAY NIGHT INTO WEDNESDAY MORNING.

Major to extreme impacts from winds are expected late tonight
with a vigorous cold front passage between 09-14Z. The front
will be preceded by rain and strong dynamics along the front
will bring a threat of convection that will lead to the
potential for heavy rain and isolated thunderstorms. The highest
threat for convective enhancement with precipitation will be
east of a line from KMWH to KOMK. Cold front passage will bring
the potential for wind gusts of 50+ kts out of west to southwest
and convective cells will only enhance this potential. 60-70 kt
wind gusts will not be out of the question, especially in areas
of convective showers and thunderstorms.

.FORECAST CONFIDENCE AND/OR ALTERNATE SCENARIOS: Moderate to
high confidence for a convective line with cold front late
Tuesday night into early Wednesday morning. There is a 20%
chance for thunderstorms to impact KLWS/KPUW/KGEG/KSFF/KCOE
between 10-14Z Wednesday.

-----------------------

Confidence descriptors:
Low - Less than a 30 percent chance
Moderate - 30 to 70 percent chance
High - Greater than a 70 percent chance

For additional probabilistic information for NWS Spokane
airports,please refer to the Aviation Dashboard on our
webpage: https:/www.weather.gov/otx/avndashboard

&&

.Preliminary Point Temps/PoPs...
Spokane        38  47  33  44  33  41 / 100  40  10 100  70  40
Coeur d'Alene  38  47  32  44  34  40 / 100  70  20 100  90  50
Pullman        36  47  32  46  36  41 / 100  70  10 100  90  80
Lewiston       44  53  38  48  41  46 / 100  60   0  90  90  70
Colville       35  47  28  40  25  39 / 100  50  20 100  70  30
Sandpoint      37  45  31  40  31  38 / 100  90  30 100  90  60
Kellogg        35  46  33  43  34  38 / 100  90  40 100  90  80
Moses Lake     40  48  34  43  32  44 /  90  10  10  90  50  20
Wenatchee      37  44  34  40  30  40 / 100  40  30 100  70  30
Omak           36  45  31  39  26  37 /  90  20  10 100  60  20

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
WA...High Wind Warning from 10 PM this evening to 4 PM PST
     Wednesday for Central Chelan County-Lower Garfield and
     Asotin Counties-Moses Lake Area-Northeast Blue Mountains-
     Northeast Mountains-Okanogan Highlands-Spokane Area-Upper
     Columbia Basin-Washington Palouse-Waterville Plateau-
     Wenatchee Area-Western Chelan County.
     Flood Watch until 2 AM PST Wednesday for Central Chelan County-
     Wenatchee Area-Western Chelan County-Western Okanogan
     County.
     Blizzard Warning from 2 AM to noon PST Wednesday for Western
     Chelan County.
ID...Flood Watch through Wednesday morning for Central Panhandle
     Mountains-Coeur d'Alene Area-Idaho Palouse-Northern
     Panhandle.
     High Wind Warning from 10 PM this evening to 4 PM PST
     Wednesday for Central Panhandle Mountains-Coeur d'Alene
     Area-Idaho Palouse-Lewis and Southern Nez Perce Counties-
     Lewiston Area-Northern Panhandle.

&&

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 17, 2:04 AM PSTAreal Flood AdvisoryOTXChelan, Okanogan16 hr
Dec 17, 5:21 AM PSTAreal Flood AdvisoryOTXWhitman6 hr
Dec 17, 5:29 AM PSTSevere Thunderstorm Warning Destructive damage threatOTXAsotin, Garfield, Whitman46 min
Dec 17, 12:11 PM PSTWinter Weather AdvisoryOTXAsotin, Chelan, Ferry, Garfield, Okanogan42 hr

Nearby

Wind Advisories in Washington, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.